The Ricardian equivalence hypothesis: evidence from Bangladesh

Siddiki, Jalal (2010) The Ricardian equivalence hypothesis: evidence from Bangladesh. Applied Economics, 42(11), pp. 1419-1435. ISSN (print) 0003-6846

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: fiscal-policy, cointegration analysis, developing-economies, deficits, behavior, demand, debt
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics (until November 2012)
Depositing User: Helen Woolfries
Date Deposited: 09 Mar 2009 15:14
Last Modified: 12 Nov 2010 11:31
URI: http://eprints.kingston.ac.uk/id/eprint/4876

Actions (Repository Editors)

Item Control Page Item Control Page